# SDR UALA2011041801848

- Difficulty date: April 16, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 55,333 hours, 6,565 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED ELECTRICAL SMELL IN 'E' ZONE.  SET PACKS TO HIGH FLOW AND SMELL DISSIPATED.  ACPD CHECK OF AFT CABIN WITH PACKS, RECIRC FANS AND GASPER ON AND WITH ALL OFF, NO SMELL NOTED AT ANY TIME.
